# SDR IPXA1B68791

- Difficulty date: August 21, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N577UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35666
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 142U58549
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL DAMAGED POS 4/5.  REPAIRED REF SRM B74753-00-50. REPAIR 1.
